# SDR AALA202509269560

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 11,932 hours, 3,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT PASSENGER / CREW DOOR 842 PRESSURE AT 0PSI. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSSION MECHANISM DIAPHRAGM PER AMM 52-10-00.
